CSpace
S-1-invariant harmonic maps from S-3 to S-2
Wang, GF
2000-11-01
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume32Pages:729-735
AbstractIn this note, we show that a homotopy class of [S-3,S-2] admits an S-1-invariant harmonic map if and only if its Hopf invariant is +/-k(2) for some integer k, where S-3 is the unit 3-sphere and S-2 is a 2-sphere with an arbitrary metric.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000165978200012
PublisherOXFORD UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15677
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWang, GF
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, GF. S-1-invariant harmonic maps from S-3 to S-2[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,2000,32:729-735.
APA Wang, GF.(2000).S-1-invariant harmonic maps from S-3 to S-2.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,32,729-735.
MLA Wang, GF."S-1-invariant harmonic maps from S-3 to S-2".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 32(2000):729-735.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, GF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, GF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, GF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.